Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 535416, 12 pages
http://dx.doi.org/10.1155/2012/535416
Research Article

Minimization of Vectors of Curvilinear Functionals on Second-Order Jet Bundle: Dual Program Theory

Faculty of Applied Sciences, University “Politehnica” of Bucharest, Splaiul Independentei 313, 060042 Bucharest, Romania

Received 6 December 2011; Accepted 27 December 2011

Academic Editor: Ngai-Ching Wong

Copyright © 2012 Mihai Postolache. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Chinchuluun and P. M. Pardalos, “A survey of recent developments in multiobjective optimization,” Annals of Operations Research, vol. 154, pp. 29–50, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. R. Bitran, “Duality for nonlinear multiple-criteria optimization problems,” Journal of Optimization Theory and Applications, vol. 35, no. 3, pp. 367–401, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. T. Tanino and Y. Sawaragi, “Duality theory in multiobjective programming,” Journal of Optimization Theory and Applications, vol. 27, no. 4, pp. 509–529, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. R. R. Egudo, “Efficiency and generalized convex duality for multiobjective programs,” Journal of Mathematical Analysis and Applications, vol. 138, no. 1, pp. 84–94, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Mond and I. Husain, “Sufficient optimality criteria and duality for variational problems with generalised invexity,” Journal of the Australian Mathematical Society B, vol. 31, no. 1, pp. 108–121, 1989. View at Publisher · View at Google Scholar
  6. T. Weir and B. Mond, “Generalised convexity and duality in multiple objective programming,” Bulletin of the Australian Mathematical Society, vol. 39, no. 2, pp. 287–299, 1989. View at Publisher · View at Google Scholar
  7. B. Aghezzaf and M. Hachimi, “Generalized invexity and duality in multiobjective programming problems,” Journal of Global Optimization, vol. 18, no. 1, pp. 91–101, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. Preda, “On efficiency and duality for multiobjective programs,” Journal of Mathematical Analysis and Applications, vol. 166, no. 2, pp. 365–377, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. Preda, “On Mond-Weir duality for variational problems,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 38, no. 2, pp. 155–164, 1993. View at Google Scholar · View at Zentralblatt MATH
  10. R. I. Boţ and S.-M. Grad, “Extending the classical vector Wolfe and Mond-Weir duality concepts via perturbations,” Journal of Nonlinear and Convex Analysis, vol. 12, no. 1, pp. 81–101, 2011. View at Google Scholar · View at Zentralblatt MATH
  11. A. Pitea, C. Udrişte, and Ş. Mititelu, “PDI&PDE-constrained optimization problems with curvilinear functional quotients as objective vectors,” Balkan Journal of Geometry and Its Applications, vol. 14, no. 2, pp. 75–88, 2009. View at Google Scholar · View at Zentralblatt MATH
  12. A. Pitea and M. Postolache, “Minimization of vectors of curvilinear functionals on the second order jet bundle. Necessary conditions,” Optimization Letters. In press. View at Publisher · View at Google Scholar
  13. C. Udrişte and M. Postolache, Atlas of Magnetic Geometric Dynamics, vol. 3, Geometry Balkan Press, Bucharest, Romania, 2001.
  14. C. Nahak and R. N. Mohapatra, “Nonsmooth ρ- (η, θ)-invexity in multiobjective programming problems,” Optimization Letters, vol. 6, no. 2, pp. 253–260, 2010. View at Publisher · View at Google Scholar
  15. C. Udrişte, O. Dogaru, and I. Ţevy, “Null Lagrangian forms and Euler-Lagrange PDEs,” Journal of Advanced Mathematical Studies, vol. 1, no. 1-2, pp. 143–156, 2008. View at Google Scholar · View at Zentralblatt MATH
  16. A. Pitea and M. Postolache, “Minimization of vectors of curvilinear functionals on the second order jet bundle. Sufficient efficiency conditions,” Optimization Letters. In press. View at Publisher · View at Google Scholar
  17. A. Pitea and M. Postolache, “Duality theorems for a new class of multitime multiobjective variational problems,” Journal of Global Optimization. In press. View at Publisher · View at Google Scholar